MAUDE Adverse Event Report: DePuy Orthopaedics Inc US SELF CENTERING; Hemi Hip Implant : Hip Acetabular Poly/Metal Hemi

DePuy Orthopaedics Inc US SELF CENTERING; Hemi Hip Implant : Hip Acetabular Poly/Metal Hemi
Catalog Number 103550000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury

Brand Name
SELF CENTERING
Common Device Name
Hemi Hip Implant : Hip Acetabular Poly/Metal Hemi
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50521473
Report Number1818910-2026-14794
Device Sequence Number13439129
Product Code KWY
UDI-Device Identifier10603295003403
UDI-Public(01)10603295003403(10)d22110104
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K812672
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number103550000
Device Lot Numberd22110104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale